# SDR SWAA2023020900086

- Difficulty date: February 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N8750Q
- Make and model: Boeing 737-8
- Aircraft serial: 61872
- Aircraft time: 5,760 hours, 2,575 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS GIRT BAR IS DIFFICULT TO SECURE AND STOW. FA REPORTS GIRT BAR IS DIFFICULT TO SECURE AND STOW. (L-1 DOOR)<[01] REPOSITIONED SLIDE PER 825-PRD-01-01.
